Hey guys, sorry if someone has posted something similar that i havent found...
Im 18 and have a huge problem with my constant feelings of drowsiness, tiredness and fatigue. This all probably started around the time i was 15 Not sure what it is but i just feel like a zombie all the bloody time. My brother sometimes tells me that i look "brain dead". I just dont know what the problem is.
I admit that i dont always get a good night sleep as i spend nights on the comp or watching tv, but then again i know other friends who do the same and yet they are still more full of life then i am. This has becoming more of a serious issue as i am struggling in many fields including:
lacking passion in everyday life - im starting to care much less on most of the things
lacking motivation and increasing in laziness - im getting more lazy and lacking motivation to go anywhere and do anything
social situations - because of my sleepy state, people find me boring when i talk to them as i cant really make interesting conversation. so basically im becoming uninteresting.
slow reactions, alertness, slowness - all things i struggle with.
emotionless expressions - I am very unenthusiastic about many things so people feel a bit uncomfortable when talking to me as my expression is usually very serious and arouses a sense of boredom.
As you all can see this is becoming a serious issue for me especially now that i am out of highschool. So if somebody can please help me out i will much appreciate it.
Oh and ill give you a few pointers about my life that may have an answer. I admit i dont get much sleep. I dont drink the recommended amount of daily water and i also dont eat as much certain foods like vegetables and such.
Now i know these can contribute to my problem, but my state is getting FAR worse, i know other people who do such things and still arent as bad as i am.
Anyways, hope somebody can help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?